# SDR CA980325052

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 42059000
- Condition: Cracked
- Location: Rt Mlg
- Component: 42053
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT OUTBOARD MLG DOOR CRACKED.  REPLACED.
